# SDR AALA20110906AFW03

- Difficulty date: August 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 72,464 hours, 11,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION FOUND ON FUSELAGE SKIN INNER SURFACE AT STATION 1087 AND BUTTLINE 0.  ACCOMPLISHED DOUBLER REPAIR PER EA B767-53-018755.
